MathSciNet Relay Station
MathSciNet bibliographic data
MR2358747 (2008j:52022) 52B12 (52C22)
Dolbilin, N. P. Minkowski's theorems on parallelohedra and their generalizations. (Russian) Uspekhi Mat. Nauk 62 (2007), no. 4(376), 157--158; translation in Russian Math. Surveys 62 (2007), no. 4, 793–795
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement